Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Two theorems on Riemann surfaces with noncyclic automorphism groups.


Author: Robert D. M. Accola
Journal: Proc. Amer. Math. Soc. 25 (1970), 598-602
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9939-1970-0259105-1
MathSciNet review: 0259105
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: Let $ W$ be a Riemann surface with finite automorphism group, $ G$. Two formulas are proved which relate the genera of $ W,\;W/G$ and $ W/H$ where $ H$ ranges over certain subgroups of $ G$. The two theorems are in a sense dual to each other.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0259105-1
Keywords: Riemann surface, automorphism group, irreducible representation
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society